MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES CUP IMPACTOR - OFFSET; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES CUP IMPACTOR - OFFSET; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 52856B
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during a cori assisted tha surgery, the locking mechanism of a cup impactor - offset broke.The procedure was resumed, without any delay, using an equivalent s+n back-up.No further complications were reported.
 
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4).
 
Additional Manufacturer Narrative
D4: sn and d10: device available for evaluation? additional information received by the reporter has identified that this event should be re-evaluated for mdr reporting.The new information states that the device didn't have an actual break; therefore, it was determined that this case does not meet the threshold for reporting and is a non-reportable event.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly, and a further report submitted outlining both the event details and our investigations performed.

Brand Name
CUP IMPACTOR - OFFSET
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
1450 brooks rd.
memphis, TN 38116
5123913905
MDR Report Key23586448
Report Number3010266064-2025-00252
Device Sequence Number18467678
Product Code OLO
UDI-Device Identifier00885556909393
UDI-Public885556909393
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number52856B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer12/30/2025
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REAL INTELLIGENCE CORI, PART#:ROB10024,SN:(B)(6).
Patient SexUnknown